How does gabapentin affect your sex life ?
- 25 Feb 2014 by Stillinthegame
- 29 May 2017
- gabapentin, sex
I don't know if you're male or female, but I took Gabapentin for over 5 years and still do when my nerve pain starts to flare up. I am female and in that time I never had nor have any issues with my sex life due to the Gabapentin. If you're on other meds, I'd look into them. I know a lot of the mental health medications list loss of or heightened sexual function could be a side effect of this medication.
Its never caused a problem for me.
No problems and I have been taking gabapentin six years and my dose is 1800 mgs a day. Really helps my nerve pain and burning.
It was horrible for me - no sex drive at all! But everybody's different and I was on other meds at the time also. I believe I was on 2400 mgs per day. Regards - EJ23
Took Gabapentin for ten years 2400MG a day. It didn't affect it at all. Male by the way.
Personally, Gabapentin seems to make my sex drive higher than normal. I am female by the way and I just got my prescription changed from one 600 mg pill every night to one 600 mg pill THREE times a day. Happy Happy Joy Joy... That's what my husband says
I have noticed a significant decrease in sexual interest or in my enjoying it to the fullest. Before Gabapentin I was VERY active and was called a "bully" when it came to my interest in sex.
My fionce is on pre gabs penton is this why he can't he get a hardon when trying to make love together??? Desperate patient xxxx
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Apr 2011 • 4 answers
Posted 7 Feb 2013 • 1 answer
Posted 20 Feb 2013 • 1 answer
Posted 26 Mar 2013 • 1 answer
Posted 28 Nov 2013 • 2 answers